# SDR DALA2019042282540

- Difficulty date: April 16, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N307DQ
- Make and model: Boeing 737732
- Aircraft serial: 29679
- Aircraft time: 30,807 hours, 13,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN L2 DOOR EXIT SIGN LENSES MISSING. REPLACED L2 DOOR EXIT SIGN LIGHT ASSY PER B737 AMM 33-51.
